Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 36, NWS Corpus Christi, TX

September 19, 2010Aransas County, Nueces County, Texas

NWS Corpus Christi, TX issued this tornado warning at Sep 19, 2010, 2:00 PM CDT for Aransas County, Nueces County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 19, 2010, 2:00 PM CDT (19:00 UTC)
Expired
Sep 19, 2010, 2:30 PM CDT
In force
30 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Aransas County, TX, Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 52 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2010-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1929 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2010-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1929 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WFUS54 KCRP 191900
TORCRP
TXC007-355-191930-
/O.NEW.KCRP.TO.W.0036.100919T1900Z-100919T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
200 PM CDT SUN SEP 19 2010

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL ARANSAS COUNTY IN SOUTH TEXAS...
  EXTREME NORTHEASTERN NUECES COUNTY IN SOUTH TEXAS...

* UNTIL 230 PM CDT

* AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A POSSIBLE WATERSPOUT NEAR PALM   HARBOR...OR 7 MILES NORTH OF 
  PORT ARANSAS...MOVING NORTH AT 15 MPH. THIS WATERSPOUT IS ALMOST  
  INLAND. 

* LOCATIONS IMPACTED INCLUDE...
  PALM HARBOR...
  ROCKPORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2799 9696 2803 9701 2796 9706 2794 9706
      2798 9697 2790 9700 2789 9704 2793 9705
      2792 9709 2789 9708 2790 9712 2806 9713
      2806 9702 2801 9698 2804 9693
TIME...MOT...LOC 1859Z 185DEG 11KT 2793 9707

$$

GW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Sep 19, 12:50 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Sep 19, 12:50 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1250 PM CDT SUN SEP 19 2010

.DISCUSSION...SEE AVIATION DISCUSSION.

&&

.AVIATION...PRETTY MUCH KEEPING RAIN IN THE FORECAST WITH LITTLE
TO NO THUNDER MENTIONED AS MUCH OF THIS HAS BEEN SHOWERY. EXPECT
THE HEAVIEST RAIN AT KCRP EARLY IN THE PERIOD WITH THINGS SHIFTING
MORE NORTHEAST AS CONVERGENCE AREA SHIFTS. CIGS SHOULD IMPROVE
SOME DURING THE AFTERNOON OUT IN KLRD BUT LIKELY REMAIN NEAR OR
BELOW MVFR ELSEWHERE ESPECIALLY IN THE HEAVIER RAIN AREAS. RAIN
SHOULD TAPER OFF INLAND BEFORE 06Z...BUT COULD BE PERSISTENT AGAIN
AT KCRP GIVEN MOISTURE CONVERGENCE AREA REFORMING IN AREA OF HIGH
INSTABILITY. RAIN SHOULD PICK UP AFTER 10Z AGAIN EASTERN TAFS AS
CONVERGENCE AREA FORMS SHOWERS AND ACTIVITY MOVES INLAND. WILL BE
A BREAK IN MVFR CONDITIONS FOR A WHILE THIS EVENING AND OVERNIGHT
BUT OTHERWISE MVFR OR LOWER ESPECIALLY IN HEAVIER RAIN BANDS.

&&

.PREV DISCUSSION... /ISSUED 1021 AM CDT SUN SEP 19 2010/

DISCUSSION...MAKING IT SHORT SINCE IT IS BUSY...EXTENDED THE FFA
THROUGH THIS EVENING AND EXTENDED IT FOR SOME OF THE INLAND
COUNTIES NOW (BASED ON PREVIOUS RAINFALL OVER THE PAST COUPLE OF
DAYS) AS IT WILL NOT TAKE TOO MUCH TO FLOOD. EXTENDED THE COASTAL
FLOOD ADVISORY THROUGH MONDAY...TIDE LEVELS 2 TO 2.5 FEET AND
WINDS SUFFICIENT TO KEEP IT UP FOR MONDAY. PRODUCTS OUT SOON.
PRETTY MUCH GOING CATEGORICAL POPS AREA-WIDE AND LOWERED
TEMPERATURES FOR TODAY EVEN A BIT MORE.

MARINE...BASED ON WAVE MODEL...SEAS WILL COME UP TO NEAR 7 FEET
AGAIN TONIGHT AND ARE STILL AT 7 FEET AT BOY020. THUS...WILL
EXTEND THE SCA THROUGH MOST OF THIS EVENING.

PREV DISCUSSION... /ISSUED 820 AM CDT SUN SEP 19 2010/

DISCUSSION...BASED ON LATEST RADAR TRENDS...INCREASED POPS
ESPECIALLY OUT WEST. NO OTHER CHANGES AT THIS TIME.

PREV DISCUSSION... /ISSUED 655 AM CDT SUN SEP 19 2010/

DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

AVIATION...PREDOMINATE MVFR/IFR CONDITIONS ARE EXPECTED DURING
THE TAF PERIOD. SOME LOCATIONS MAY EXPERIENCE LIFR CONDITIONS NEAR
SHOWERS/ISOLD THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 449 AM CDT SUN SEP 19 2010/

SHORT TERM (TODAY THROUGH MONDAY)...EXTREMELY MOIST (PROXIMITY
SOUNDINGS) ACRS THE CWA/MSA WITH SATURATED CONDITIONS FROM THE SFC
TO BEYOND 6-KM. STEAMLINE DATA/MODEL INITIALIZATIONS DEPICT AN
UPPER TROUGH OVER THE REGION. MSAS REVEALS QUASI-STATIONARY SFC
LOW OVER DEEP SOUTH TEXAS YET WITH NO SIGNIFICANT TROUGH AXIS OVER
THE CWA. HOWEVER...CONCUR WITH NAM/GFS THAT MODERATE ONSHORE FLOW
WILL CONTRIBUTE TO SPEED CONVERGENCE NEAR THE COAST TODAY
RESULTING IN NUMEROUS/WIDESPREAD SHOWERS AND YET ONLY ISOLATED
THUNDERSTORMS (LIMITED CAPE). EXPECT PERSISTENT CONVECTIVE
DEVELOPMENT NEAR THE COAST AND THUS WILL MAINTAIN THE CURRENT
FLASH FLOOD WATCH CONFIGURATION ALG THE COAST. ISOLATED FLOODING
ANTICIPATED ELSEWHERE. MAX TEMP FCST BASED ON NAM DETERMINSITIC
OUTPUT AND PERSISTENCE. THE UPPER TROUGH IS PROGD TO DISSIPATE
TONIGHT/MONDAY. YET...COPIOUS MSTR WILL LINGER OVER THE REGION.
EXPECT AT LEAST SCT CONVECTION AGAIN MONDAY...WITH SLIGHTLY WARMER
MAX TEMPS.

MARINE...CONCUR WITH WAVEWATCH SOLN THAT SWELLS WILL STEADILY
DECAY TODAY YET SUFFICIENT FOR MAXIMUM OF 7FT SEAS THROUGH EARLY
AFTN OVER THE OFFSHORE WATERS. EXPECT 15-20KT ONSHORE FLOW TO
PERSIST (MIXING OF FASTER MOMENTUM FROM ALOFT.) NUMEROUS SHOWERS
AND ISOLATED THUNDERSTORMS ARE EXPECTED TODAY. CONDITIONS WILL
IMPROVE TONIGHT/MONDAY.

COASTAL...DESPITE STEADY DROP IN SWELLS EXPECTED TODAY...WATER
LEVELS WILL REMAIN IN THE 2-2.5FT MSL RANGE FOR MUCH OF TODAY AND
REACH 2.5-2.9FT MSL AT SOME LOCATIONS NEAR TIME OF HIGH TIDE.
THUS RETAINED THE COASTAL FLOODING ADVISORY FOR TODAY. CONDITIONS
WILL IMPROVE SIGNIFICANTLY TONIGHT/MONDAY.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...MID/UPPER HIGH WILL
SLIDE EAST MONDAY NIGHT OVER THE SOUTHEAST CONUS AS AN UPPER LEVEL
TROUGH DIGS ACROSS THE CENTRAL/NORTHERN PLAINS. A WEAK UPPER LEVEL
SHEAR AXIS WILL MOVE NORTH OVER SOUTHEAST TEXAS NORTH OF THE
VICTORIA CROSSROADS REGION. A SURFACE TROUGH ACROSS THE WESTERN GULF
SHOULD MOVE INLAND MONDAY NIGHT INTO TUESDAY...WHICH WILL CONTINUE
TO ENHANCE THE UPWARD VERTICAL MOTION. MOISTURE IS EXPECTED TO
CONTINUE TO BE HIGH THROUGH AT LEAST WEDNESDAY WITH PWATS OF 2-2.5
INCHES...WITH SLIGHTLY DRIER AIR EXPECTED TO BEGIN MOVING INTO THE
AREA ON THURSDAY FROM THE GULF. SO BUMPED UP POPS 10-20 PERCENT
MONDAY NIGHT THROUGH TUESDAY NIGHT ACROSS SOUTH TEXAS. TROPICAL
FUNNELS AND WATERSPOUTS WILL BE POSSIBLE TUESDAY MORNING AS LLVL
LAPSE RATES WILL BE STEEP AND WINDS WILL BE 15 KNOTS OR LESS. WENT
BELOW GUIDANCE FOR HIGH TEMPS ON TUESDAY AND WEDNESDAY AS SATURATED
SOILS...CLOUD COVER...AND RAIN SHOULD HELP KEEP TEMPERATURES DOWN.
THE PRESSURE GRADIENT LOOKS LIKE IT WILL TIGHTEN ON WEDNESDAY AS LOW
PRESSURE DEVELOPS ACROSS THE CENTRAL/SOUTHERN PLAINS. THIS SHOULD
ALSO ACT TO PULL SOME OF THE MOISTURE FURTHER NORTH AND KEEP POPS
MORE SCATTERED IN NATURE. ON THURSDAY...MODELS PREDICT DRIER AIR
WILL START TO ROTATE AROUND THE BASE OF THE RIDGE ACROSS THE WESTERN
GULF AND INTO SOUTH TEXAS. SO THEREFORE... TAPERED POPS DOWN AND
HAVE A SLOW WARMING TREND THROUGH THE END OF THE WEEK.

MODELS BEGIN TO DIVERGE FOR FRIDAY INTO NEXT WEEKEND. THE
ECMWF DEVELOPS A CUTOFF UPPER LOW ACROSS NEW MEXICO AND THE
PANHANDLE OF TEXAS ON SATURDAY AND KEEPS IT THERE FOR SEVERAL DAYS
AFTER THE END OF THE EXTENDED FORECAST. THE GFS...HOWEVER...KEEPS
THE ENERGY ATTACHED TO THE BASE OF A TROUGH AND SWINGS THE TROUGH
THROUGH THE CENTRAL/SOUTHERN PLAINS NEXT WEEKEND. BOTH SOLUTIONS
WOULD LEAD TO AT LEAST ISO/SCT POPS ACROSS THE AREA...BUT FOR
COMPLETELY DIFFERENT REASONS. SO FOR NOW...LEFT THE ISO/SCT POPS IN
THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    80  75  85  75  87  / 100  50  50  50  60
VICTORIA          80  72  85  74  86  /  80  40  50  40  60
LAREDO            84  73  90  76  92  /  90  50  50  30  40
ALICE             80  73  85  73  87  / 100  50  50  50  60
ROCKPORT          81  78  84  79  86  /  90  50  50  50  60
COTULLA           81  72  88  72  89  /  80  40  50  30  40
KINGSVILLE        81  74  85  75  88  / 100  50  50  50  60
NAVY CORPUS       83  78  84  79  87  / 100  50  50  50  60

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM WELLS...
     KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN PATRICIO...
     VICTORIA.

     COASTAL FLOOD ADVISORY UNTIL 5 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...REFUGIO...SAN
     PATRICIO.

GM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO
     PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

GW/86...SHORT TERM
TM/95...LONG TERM
Hazardous weather outlook, Sep 19, 5:11 AM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
511 AM CDT SUN SEP 19 2010

GMZ230-235-250-255-270-275-TXZ229>234-239>247-201015-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
511 AM CDT SUN SEP 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE COASTAL COUNTIES
TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL EARLY THIS
AFTERNOON FOR THE OFFSHORE WATERS. A COASTAL FLOOD ADVISORY IS IN
EFFECT BETWEEN BAFFIN BAY AND THE MATAGORDA SHIP CHANNEL.
OCCASIONAL SHOWERS AND ISOLATED THUNDERSTORMS...ALONG WITH LOCALLY
HEAVY RAINFALL...ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAVY RAIN IS POSSIBLE MONDAY DUE TO DEEP TROPICAL MOISTURE
LINGERING ACROSS SOUTH TEXAS. THERE IS ALSO A LOW POTENTIAL FOR
ISOLATED WATERSPOUTS AND WEAK TORNADOES THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY NEED TO BE ACTIVATED TODAY DUE TO THE POTENTIAL FOR
FLOODING...ESPECIALLY OVER THE FLASH FLOOD ADVISORY AREA.

87/84

In the hours before

Local storm report, Sep 19, 11:45 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1145 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     FLASH FLOOD      4 NNE ROBSTOWN          27.85N 97.64W
09/19/2010                   NUECES             TX   NWS EMPLOYEE

            COUNTY ROAD 69 BETWEEN ROBSTOWN AND CALALLEN HAS OVER 1
            FOOT OF WATER OVER THE ROAD.

&&

TM
Local storm report, Sep 19, 11:57 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1157 AM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     FLOOD            CORPUS CHRISTI          27.77N 97.50W
09/19/2010                   NUECES             TX   PUBLIC

            GREAT LAKES DRIVE IN THE LAKES SUBDIVISION RESIDENTIAL
            AREA ON SOUTH SIDE OF TOWN COMPLETELY COVERED WITH WATER.

&&

GWILK
Local storm report, Sep 19, 12:09 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1209 PM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     FLASH FLOOD      5 W SINTON              28.03N 97.59W
09/19/2010                   SAN PATRICIO       TX   EMERGENCY MNGR

            HIGHWAY 188 CLOSED BETWEEN SINTON AND I-37. TWO FEET OF
            WATER ON PORTIONS OF THE ROADWAY.

&&

ZFINCH
Local storm report, Sep 19, 12:21 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1221 PM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      2 S KINGSVILLE          27.48N 97.86W
09/19/2010                   KLEBERG            TX   EMERGENCY MNGR

            FM 1717 EAST OF HWY 77 CLOSED ALONG THE INTERSECTION OF
            ESCONDIDO CREEK.

&&

CB
Local storm report, Sep 19, 12:42 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1242 PM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     FLASH FLOOD      10 WNW CORPUS CHRISTI   27.76N 97.44W
09/19/2010                   NUECES             TX   NWS EMPLOYEE

            SOUTH BOUND I-37 CLOSED AT THE CARBON PLANT RD UNDERPASS.
            UNDERPASS IS FLOODED AND CARS ARE STALLED.

&&

ZFINCH
Local storm report, Sep 19, 1:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
136 PM CDT SUN SEP 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     FLASH FLOOD      SAN PATRICIO            27.98N 97.77W
09/19/2010                   SAN PATRICIO       TX   LAW ENFORCEMENT

            THE STRETCH OF HWY 188 FROM US 77 TO I-37 CLOSED.

&&

CB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 8:14 PM CDTAreal Flood AdvisoryCRPNueces, San Patricio3 hr
Sep 18, 9:09 PM CDTAreal Flood AdvisoryCRPJim Wells3 hr
Sep 18, 9:34 PM CDTAreal Flood AdvisoryCRPAransas, Refugio3 hr
Sep 18, 10:08 PM CDTSpecial Marine WarningCRP3 hr
Sep 19, 5:53 AM CDTRiver Flood WarningCRPNueces5 days
Sep 19, 6:23 AM CDTAreal Flood AdvisoryCRPCalhoun82 min
Sep 19, 7:34 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Kleberg86 min
Sep 19, 8:13 AM CDTSpecial Marine WarningCRP62 min
Sep 19, 8:53 AM CDTFlash Flood WarningCRPKleberg, Nueces3 hr
Sep 19, 9:15 AM CDTSpecial Marine WarningCRP2 hr
Sep 19, 9:26 AM CDTFlash Flood WarningCRPSan Patricio3 hr
Sep 19, 11:52 AM CDTFlash Flood WarningCRPNueces, San Patricio4 hr
Sep 19, 12:00 PM CDTAreal Flood WarningCRPKleberg3 hr
Sep 19, 12:02 PM CDTSpecial Marine WarningCRP118 min
Sep 19, 1:02 PM CDTSpecial Marine WarningCRP28 min
Sep 19, 1:02 PM CDTTornado WarningCRPAransas, Nueces, San Patricio28 min
Sep 19, 1:05 PM CDTRiver Flood WarningCRPRefugio5 days
Sep 19, 1:31 PM CDTSpecial Marine WarningCRP119 min
Sep 19, 2:14 PM CDTFlash Flood WarningCRPAransas, Nueces, Refugio, San Patricio3 hr
Sep 19, 2:36 PM CDTRiver Flood WarningCRPNueces, San Patricio54 hr
Sep 19, 2:36 PM CDTRiver Flood WarningCRPNueces, San Patricio70 hr
Sep 19, 3:22 PM CDTFlash Flood WarningCRPBee4 hr
Sep 19, 3:39 PM CDTAreal Flood WarningCRPNueces, San Patricio3 hr
Sep 19, 5:08 PM CDTAreal Flood WarningCRPAransas, Refugio4 hr
Sep 19, 5:39 PM CDTRiver Flood WarningCRPBee, Nueces, San Patricio40 hr
Sep 19, 6:21 PM CDTFlash Flood WarningCRPGoliad3 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.